MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the non-preloaded intraocular lens (iol) was explanted from patient's eye due to refractive surprise.The lens was explanted in a secondary procedure and replaced with a dib00 lens with 20.0 diopter.The patient had fully recovered.No other information is available.
 
Additional Manufacturer Narrative
Section a2, a3, a3b, a4 and a5: unknown/ asked but not available.Section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: surgeon's email address and phone number: unknown/ asked but not available.Device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes section d9: returned to manufacturer on: 11/13/2024 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection was performed on the suspect product and found the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected revealing scratches.No further evaluation was performed.Conclusion: the complaint issues reported was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20669472
Report Number3012236936-2024-000300
Device Sequence Number8237963
Product Code HQL
UDI-Device Identifier05050474514089
UDI-Public(01)05050474514089(17)260912
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberAR40E
Device Catalogue NumberAR40E00045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown